# SDR 04FDEA00649

- Difficulty date: March 15, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 43,179 hours, 8,728 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod End
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP, INBOARD AFT HINGE ACTUATOR ROD END OUTBOARD HOLE CORRODED.   COMPLIED WITH FEDEX EA 1-5750-75975, TRAILING EDGE AND TRAILING EDGE DEVICES. RT OUTBOARD FLAP INBOARD SUPPORT BRACKET CORROSION   REMOVAL AND REPAIR.
